MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA NEO 7 HF-T QP DF-1 IS4 PROMRI

BIOTRONIK SE & CO. KG ILIVIA NEO 7 HF-T QP DF-1 IS4 PROMRI
Model Number 429527
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was explanted due to shock impedance being too low (less than 20 ohms) approx.88 months after the implantation.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The icd and the lead under complaint were not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of these devices as well as on the returned icd data.The manufacturing processes for the icd and the lead were re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance tests proved the devices functions to be as specified.The returned data have been analyzed.During inspection of the available iegm of episode 197, the clinical observation could be confirmed.The iegm showed a regular detected vf episode with one documented charging cycle of the high voltage capacitors.The charging cycle was aborted, as expected, due to the detection of an external short circuit, which might have otherwise damaged the icd.There was no indication of an icd malfunction.Further analysis revealed the presence of noise in the ff channel.No other anomalies were noted.In conclusion, the devices were not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.Noise was observed in the ff channel.However, based on the information available for analysis the root cause was not determinable.A damage of the lead cannot be excluded.

Brand Name
ILIVIA NEO 7 HF-T QP DF-1 IS4 PROMRI
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14349731
Report Number1028232-2022-02405
Device Sequence Number14682856
Product Code NIK
UDI-Device Identifier04035479156725
UDI-Public04035479156725
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number429527
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer07/01/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown